# SDR AALA202208225720

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777
- Aircraft serial: 33539
- Aircraft time: 62,361 hours, 7,845 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Mast
- Part number: 5E26754
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT DRAIN MAST CRACKED. REPAIRED MAST PER EA 338549A.
